Alert archive / Alabama / Tornado Warnings in 2026
Tornado Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 12, 2026, 3:40 AM CDT for Barbour County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2026, 3:40 AM CDT (08:40 UTC)
- Expired
- Mar 12, 2026, 3:55 AM CDT
- In force
- 15 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Barbour County, AL
The radar
The Ft Rucker radar (KEOX), 63 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:31 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1623 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
672
WFUS54 KBMX 120840
TORBMX
ALC005-120930-
/O.NEW.KBMX.TO.W.0004.260312T0840Z-260312T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
340 AM CDT Thu Mar 12 2026
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
East central Barbour County in southeastern Alabama...
* Until 430 AM CDT.
* At 340 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Barbour County Public Lake Dam, or 11 miles
southeast of Midway, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eufaula, Clayton, Osco, White Oak, Barbour County Public Lake Dam,
Lakepoint Resort State Park, and Lugo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3200 8507 3197 8506 3196 8509 3194 8508
3191 8511 3190 8511 3189 8513 3187 8513
3188 8548 3198 8548 3204 8505 3203 8506
3202 8505
TIME...MOT...LOC 0840Z 271DEG 33KT 3193 8543
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
442 follow-up statements
569
WWUS54 KBMX 120849
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
349 AM CDT Thu Mar 12 2026
ALC005-120930-
/O.CON.KBMX.TO.W.0004.000000T0000Z-260312T0930Z/
Barbour AL-
349 AM CDT Thu Mar 12 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR EAST
CENTRAL BARBOUR COUNTY...
At 349 AM CDT, a severe thunderstorm capable of producing a tornado
was located over White Oak, or 10 miles west of Eufaula, moving east
at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eufaula, White Oak, Lakepoint Resort State Park, Osco, and Lugo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3200 8507 3197 8506 3196 8509 3194 8508
3191 8511 3190 8511 3189 8513 3187 8513
3188 8537 3200 8537 3204 8505 3203 8506
3202 8505
TIME...MOT...LOC 0849Z 271DEG 33KT 3193 8533
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44485
WWUS54 KBMX 120855
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
355 AM CDT Thu Mar 12 2026
ALC005-120905-
/O.CAN.KBMX.TO.W.0004.000000T0000Z-260312T0930Z/
Barbour AL-
355 AM CDT Thu Mar 12 2026
...THE TORNADO WARNING FOR EAST CENTRAL BARBOUR COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.
&&
LAT...LON 3200 8507 3197 8506 3196 8509 3194 8508
3191 8511 3190 8511 3189 8513 3187 8513
3188 8537 3200 8537 3204 8505 3203 8506
3202 8505
TIME...MOT...LOC 0854Z 271DEG 33KT 3193 8526
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 1:37 AM CDT, 2 hours 3 minutes earlier. Its key messages:
- Updated at 130 AM CDT THU MAR 12 2026
- There is a risk of severe thunderstorms affecting southern and eastern portions of Central Alabama through early this morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours.
- There is a medium to high chance of strong winds (15 to 25 mph, gusts to 40 mph through this afternoon.
- There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL.
- There is a medium to high chances for freezing temperatures Tuesday morning for much of Central Alabama.
Area forecast discussion, Mar 12, 1:37 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 137 AM CDT Thu Mar 12 2026 ...New DISCUSSION, AVIATION... .KEY MESSAGES... Updated at 130 AM CDT THU MAR 12 2026 - There is a risk of severe thunderstorms affecting southern and eastern portions of Central Alabama through early this morning. Threats include damaging wind gusts, large hail, and perhaps a few tornadoes. Brief, minor flooding may occur in downpours. - There is a medium to high chance of strong winds (15 to 25 mph, gusts to 40 mph through this afternoon. - There is a medium to high chance for frost development Friday morning as temperatures drop into the mid 30s for locations in North-Central AL. - There is a medium to high chances for freezing temperatures Tuesday morning for much of Central Alabama. && .DISCUSSION... (Today through Wednesday) Issued at 130 AM CDT THU MAR 12 2026 A line of showers and storms is currently transversing across Central Alabama, with the axis stretching from Cherokee county to Dallas county. The strongest storms are in the south, generally ahead of this axis. Activity is moving further north and east as we are seeing an increase in the southerly flow at 850 mb as the broad surface wave slides through the area. Additional storms will likely develop along this axis through the next several hours. Temperatures are still in the low to mid 70s with dewpoints of 65 to 67 degrees. Rain will be ending in the northwest very soon and will quickly erode northwest to southeast through the morning. Thunderstorms should be done across the area shortly after sunrise, with the rain ending in the southeast by mid- morning. Colder air will filter into the area later this morning with a chilly start expected Friday morning. We will likely see areas of frost across the north through the overnight and into Friday morning. Will hold off on a frost advisory for now as we get the severe activity out, but will likely be issued with the day shifts update. Dry weather will continue through Saturday with temperatures moderating through the weekend. The next system will move into the area Sunday night into Monday morning. We will need to monitor this system for another round of severe weather. At this time rainfall is apparent as pwats are between 1.3 and 1.5 along the front. The highest instability is right along the coast and a few tiers inland, but we still may see values near 500 J/kg across our south. Bulk shear will be increasing through the night as the trough approaches with the highest well north into the Ohio Valley, as the surface low will pass well to our north. Behind this system will be a much colder airmass with a high probability of freezing temperatures areawide Tuesday morning, with mid to upper 20 as far south as I-85. Freezing temperatures will be possible in the northeast again on Wednesday morning. 16 && .AVIATION... (06Z TAFS) Issued at 130 AM CDT THU MAR 12 2026 Rain and storms currently are impacting TCL, BHM and EET, but will be the storms will be exiting by 7 to 8z. Rain may linger through 9 to 10z here. MVFR clouds willow linger through 15z for the north. Rain and storms will move into MGM and AUO by 630 to 8z. Rain may linger in the south through 14 to 15z, with MVFR conditions lasting through 18z. Winds will be strong out of the north for the day with periods of 15 to 20 knots and gusts up to 30 kts through 23 to 00z. 16 && .FIRE WEATHER... Widespread rain and thunderstorms will end this morning. Gusty winds are expected behind this system as the drier air is ushered into the area. RHs drop quickly with this colder and drier air mass, but should remain above criteria through the afternoon. MinRHs through Friday will drop in the low 30% range and will remain in the 30-40% range through Saturday before increased moisture return ahead of our next system Sunday into Monday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 58 34 67 38 / 10 0 0 0 Anniston 58 36 69 41 / 20 0 0 0 Birmingham 57 39 68 43 / 10 0 0 0 Tuscaloosa 61 37 71 43 / 10 0 0 0 Calera 60 37 70 42 / 10 0 0 0 Auburn 60 39 69 45 / 60 0 0 0 Montgomery 61 38 71 43 / 30 0 0 0 Troy 61 39 71 43 / 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && DISCUSSION...16 AVIATION...16
In the hours before
Local storm report, Mar 12, 1:14 AM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
114 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM Tstm Wnd Dmg Dawson Mill 32.59N 86.78W
03/11/2026 Autauga AL 911 Call Center
Reports of multiple trees down across
northeastern portions of Autauga County.
&&
TCSpecial weather statement, Mar 12, 1:25 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Birmingham AL
125 AM CDT Thu Mar 12 2026
ALZ028-029-037-038-120715-
Tallapoosa AL-Clay AL-Randolph AL-Chambers AL-
125 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT RANDOLPH...NORTHERN TALLAPOOSA...
NORTHWESTERN CHAMBERS AND SOUTHEASTERN CLAY COUNTIES THROUGH 215 AM
CDT...
At 125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashland to near Goldville to Alexander
City to Western Lake Martin. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexander City, Roanoke, Dadeville, Lineville, Ashland, Camp Hill,
Wedowee, Stroud, Lake Wedowee, La Fayette, Jacksons' Gap, New Site,
Wadley, Woodland, Five Points, Goldville, Trammel Crossroads,
Buffalo, Hillabee Creek, and Crystal Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for east central
Alabama.
&&
LAT...LON 3308 8531 3284 8544 3277 8601 3284 8601
3307 8589 3329 8583 3348 8530 3323 8526
TIME...MOT...LOC 0625Z 240DEG 34KT 3323 8576 3310 8582 3293 8591 3279
8600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44Special weather statement, Mar 12, 1:56 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
156 AM CDT Thu Mar 12 2026
ALZ037-038-043>047-120745-
Lee AL-Tallapoosa AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
Chambers AL-
156 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT ELMORE...NORTHWESTERN LEE...
NORTHWESTERN BULLOCK...MACON...SOUTHERN TALLAPOOSA...SOUTHWESTERN
CHAMBERS AND MONTGOMERY COUNTIES THROUGH 245 AM CDT...
At 156 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dexter to near Blue Ridge to near Pinedale
to near Sellers. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Montgomery, Tuskegee, Wetumpka, Tallassee, Union Springs, Camp Hill,
Notasulga, Meadville, Milstead, Pike Road, Eclectic, Shorter,
Franklin, Waverly, Martin Dam, Santuck, Auburn University In
Montgomery, Dublin, Lake Tuskegee, and Snowdoun.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for south central,
southeastern and east central Alabama.
&&
LAT...LON 3205 8631 3205 8640 3222 8631 3243 8626
3274 8622 3276 8610 3275 8601 3277 8601
3283 8553 3256 8556 3232 8563 3204 8575
3203 8589 3205 8589 3206 8595 3204 8597
3205 8600 3202 8600 3200 8630
TIME...MOT...LOC 0656Z 248DEG 35KT 3269 8615 3246 8618 3225 8623 3205
8635
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Mar 12, 2:10 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Birmingham AL
210 AM CDT Thu Mar 12 2026
ALZ029-038-120745-
Randolph AL-Chambers AL-
210 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT EASTERN RANDOLPH AND CENTRAL
CHAMBERS COUNTIES THROUGH 245 AM CDT...
At 209 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ranburne to 6 miles northeast of Crystal
Lake to near Roanoke to Trammel Crossroads. Movement was northeast at
45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke, Lafayette, Stroud, La Fayette, Lakeview, Five Points, Post
Oak Forks, Denson, Amity Park, Standing Rock, Welch, Buffalo,
Fredonia, Veasey Creek Park, Crystal Lake, Penton, West Chambers,
Huguley, Graham, and Southern Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for east central
Alabama.
&&
LAT...LON 3283 8555 3309 8548 3322 8542 3347 8535
3348 8530 3287 8519
TIME...MOT...LOC 0709Z 245DEG 40KT 3347 8531 3326 8535 3312 8541 3297
8551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Mar 12, 2:29 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
229 AM CDT Thu Mar 12 2026
ALZ044-046-049-050-120815-
Pike AL-Montgomery AL-Bullock AL-Barbour AL-
229 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT PIKE...SOUTHERN BULLOCK...
SOUTHEASTERN MONTGOMERY AND SOUTHWESTERN BARBOUR COUNTIES THROUGH 315
AM CDT...
At 229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grady to near Petrey to Rutledge to 8
miles north of Dozier. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Troy, Union Springs, Brundidge, Clio, Midway, Goshen, Meadville,
Banks, Pickett, Pine Level, Aberfoil, Dublin, Beans Crossroads,
Linwood, Grady, Ramer, Boot Hill, Doster, Kent, and Strata.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Alabama.
&&
LAT...LON 3166 8616 3166 8615 3179 8615 3179 8620
3181 8620 3183 8618 3196 8618 3197 8620
3197 8630 3205 8630 3214 8551 3196 8552
3173 8560 3162 8566 3162 8618
TIME...MOT...LOC 0729Z 254DEG 40KT 3200 8624 3185 8625 3171 8629 3160
8640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44Special weather statement, Mar 12, 2:45 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
245 AM CDT Thu Mar 12 2026
ALZ038-045>048-120830-
Lee AL-Macon AL-Bullock AL-Russell AL-Chambers AL-
245 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT LEE...CENTRAL BULLOCK...MACON...
SOUTHERN CHAMBERS AND NORTHWESTERN RUSSELL COUNTIES THROUGH 330 AM
CDT...
At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waverly to Tuskegee to near Shopton.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Valley, Union Springs, Notasulga,
Hurtsboro, Midway, Waverly, Cusseta, Beulah, Uchee, Beans Mill,
Franklin Field, Lake Tuskegee, Auburn University, Guerryton, River
View, Tuskegee National Forest, and Shopton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for southeastern
and east central Alabama.
&&
LAT...LON 3252 8516 3215 8535 3214 8543 3209 8543
3206 8598 3242 8579 3258 8573 3260 8570
3270 8569 3271 8568 3271 8561 3276 8559
3286 8518 3286 8516 3281 8517 3278 8512
3276 8514 3274 8511 3271 8512 3268 8511
TIME...MOT...LOC 0745Z 260DEG 27KT 3268 8564 3244 8573 3214 8588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
44The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:12 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Mar 11, 10:16 PM CDT | Special Weather Statement | BMX | Marengo | 44 min |
| Mar 11, 10:40 PM CDT | Special Weather Statement | BMX | Perry | 50 min |
| Mar 11, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 57 min |
| Mar 11, 11:18 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 117 min |
| Mar 11, 11:24 PM CDT | Special Weather Statement | BMX | Autauga, Dallas | 51 min |
| Mar 11, 11:36 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Mar 11, 11:44 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Mar 11, 11:47 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 19 hr |
| Mar 11, 11:53 PM CDT | Special Weather Statement | BMX | Dallas | 37 min |
| Mar 12, 12:16 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 44 min |
| Mar 12, 12:33 AM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Mar 12, 12:52 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 38 min |
| Mar 12, 1:10 AM CDT | Special Weather Statement | BMX | Autauga, Elmore, Lowndes, Montgomery | 50 min |
| Mar 12, 1:25 AM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 50 min |
| Mar 12, 1:56 AM CDT | Special Weather Statement | BMX | Elmore, Macon, Montgomery | 49 min |
| Mar 12, 2:10 AM CDT | Special Weather Statement | BMX | Chambers | 35 min |
| Mar 12, 2:29 AM CDT | Special Weather Statement | BMX | Bullock, Pike | 46 min |
| Mar 12, 2:45 AM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon | 45 min |
| Mar 12, 2:57 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 48 min |
| Mar 12, 3:03 AM CDT | Tornado Warning | BMX | Barbour, Pike | 27 min |
| Mar 12, 3:23 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 67 min |
| Mar 12, 3:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 40 min |
| Mar 12, 3:46 AM CDT | Tornado Warning | BMX | Russell | 28 min |
| Mar 12, 8:29 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Mar 12, 10:59 AM CDT | Frost Advisory | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 25 more | 23 hr |
Nearby
Tornado Warnings in Alabama, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.